# SDR SWAA2022022877954

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737*
- Aircraft serial: 32540
- Aircraft time: 48,005 hours, 28,735 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN ENTRY DOOR GIRT BAR RETAINING CLIPS ARE LOOSE. / [01] ADJUSTED FWD CABIN ENTRY DOOR GIRT BAR RETAINING CLIPS. PER AMM 25-66-01. OPS CK GOOD
